# SDR BAGA2024061500002

- Difficulty date: June 15, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N230BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55260
- Aircraft time: 418 hours, 37 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE SMELL OF ELECTRICAL BURNING AND VISABLE SMOKE IN LAV C    EMERGENCY DECLARED AND THE AIRCRAFT DIVERTED TO MSY ON ROUTE TO LAS.  AIRCRAFT LANDED SAFELY.  AIRPORT FIRE DEPARTMENT BOARDED AIRCRAFT AND FOUND NO EVIDENCE OF FIRE OR SOURCE OF REPORTED SMOKE OR FUMES.  MAINTENANCE PERFORMED THE FOLLOWING ACTIONS.  REMOVED LAV C TOILET SHROUD PER AMP 25-42-01-02AAA-520A-A. PERFORMED OPS CHECK OF LAV C TOILET PER AMP 38-31-27-03AAA-720-A NO DEFECTS NOTED. INSTALLED TOILET SHROUD PER AMP 38-31-27-03AAA-720A-A. PERFORMED OPS CHECK OF LAV C WATER HEATER PER AMP 38-12-30-01AAA-320A-A. OPS CHECK GOOD NO DEFECTS NOTED. PERFORMED OPS CHECK OF LAV C LIGHTS PER AMP 33-25-00-01AAA-320A-A OPS CHECK GOOD. PERFORMED LAV C SMOKE DETECTOR AURAL WORKING OPS CHECK PER AMP 26-16-01-01AAA-320B-A. OPS CHECK GOOD.
